Saturday, 20 April 2013

Livin' La Vida Hypo.

It's been a week now; a week of constant hypos. The first few days were okay: it was the perfect excuse to indulge in ice cream whilst sitting out in the sun, have the occasional glass of sangrĂ­a instead of playing it safe with wine. A week, however, and I'm frustrated. There is only so much reducing of my Novorapid that I can do. Because at this rate, the next step is not taking any, and I really don't want to be going back down that route! I think I'd actually prefer to eat a little more with my meals. The thought of not taking any insulin and getting back into that habit scares me seeing as I've just managed to sort the diabetes-side of my life out!

Luckily for me, I don't really suffer with my hypos: I get a bit shaky, but, generally, I can still function. It's the night hypos that really get me - they're a whole different ball game. But nonetheless they are draining; they make me feel so, so tired, and no amount of sleep seems to help, and right now, I cannot afford to feel like this. I have classes, exams, coursework deadlines and then finals coming up, and I'm still trying to fit in some travelling as well! I've just got back from Segovia, which was absolutely beautiful, but having to deal with hypos constantly did take away from my day a bit!

Busy, busy, busy. But with less than two months left now, I need to make the most of my time here. Think it's time to start adjusting my basal insulin and see if that improves things. If I'm having these problems in April, God help me when real summer hits!  

No comments:

Post a Comment